# SDR IPXA2020011550950

- Difficulty date: January 15, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 61,228 hours, 20,608 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREW DOOR INTERIOR HANDLE PLEXIGLASS GUARD DAMAGED.   REPLACED HINGE & INTERIOR ACCESS COVER IAW AMM 52-12-02-401. OPS CHECKED GOOD.
